Export results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is U  [Clear All Filters]
Pelayo, Á., V. Voevodsky, and M. A. Warren, "A univalent formalization of the p-adic numbers", Mathematical Structures in Computer Science, vol. FirstView, pp. 1–25, 2, 2015.
The arXiv version is here.
Voevodsky, V., "Univalent Foundations Project", a modified version of an NSF grant application, pp. 1–12, October, 2010.
Voevodsky, V., "Unstable motivic homotopy categories in Nisnevich and cdh-topologies", J. Pure Appl. Algebra, vol. 214, pp. 1399–1406, 2010.  (506.91 KB)